×

Sharp minima for multiobjective optimization in Banach spaces. (English) Zbl 1103.49009

Summary: We study sharp minima for multiobjective optimization problems. In terms of the Mordukhovich coderivative and the normal cone, we present sufficient and or necessary conditions for existence of such sharp minima, some of which are new even in the single objective setting.

MSC:

49J52 Nonsmooth analysis
90C29 Multi-objective and goal programming
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aussel, D., Daniilidis, A., Thibault, L.: Subsmooth sets: functional characterizations and related concepts. Trans. Amer. Math. Soc. 357, (2004) · Zbl 1094.49016
[2] Aze, D., Corvellec, J.N.: On the sensitivity analysis of Hoffman constants for systems of linear inequalities. SIAM J. Optim. 12, 913–927 (2002) · Zbl 1014.65046 · doi:10.1137/S1052623400375853
[3] Burke, J.V., Deng, S.: Weak sharp minima revisited Part I: basic theory. Control Cybernet. 31, 439–469 (2002) · Zbl 1105.90356
[4] Burke, J.V., Ferris, M.C.: A Gauss–Newton method for convex composite optimization. Math. Programming 71, 179–194 (1995) · Zbl 0846.90083
[5] Burke, J.V., Ferris, M.C., Qian, M.: On the Clarke subdifferential of the distance function of a closed set. J. Math. Anal. Appl. 166, 199–213 (1992) · Zbl 0761.49009 · doi:10.1016/0022-247X(92)90336-C
[6] Clarke, F.H.: Optimization and Nonsmooth Analysis. Wiley, New York (1983) · Zbl 0582.49001
[7] Clarke, F.H., Stern, R., Wolenski, P.: Proximal smoothness and the lower-C2 property. J. Convex Anal. 2, 117–144 (1995) · Zbl 0881.49008
[8] Cromme, L.: Strong uniqueness, a far-reaching criterion for the convergence analysis of iterative procedures. Numer. Math. 29, 179–193 (1978) · Zbl 0352.65012 · doi:10.1007/BF01390337
[9] Jeyakumar, V.: Composite nonsmooth programming with Gateaux differentiability. SIAM J. Optim. 1, 30–41 (1991) · Zbl 0752.90067 · doi:10.1137/0801004
[10] Jeyakumar, V., Luc, D.T., Tinh, P.N.: Convex composite non-Lipschitz programming. Math. Programming 92, 177–195 (2002) · Zbl 1019.90049 · doi:10.1007/s101070100274
[11] Jeyarkumar, V., Yang, X.Q.: Convex composite multiobjective nonsmooth programming. Math. Programming 59, (1993)
[12] Jimenez, B.: Strict efficiency in vector optimization. J. Math. Anal. Appl. 265, 264–284 (2002) · Zbl 1010.90075 · doi:10.1006/jmaa.2001.7588
[13] Jimenez, B.: Strict minimality conditions in nondifferentiable multiobjective programming. J. Optim. Theory Appl. 116, 99–116 (2003) · Zbl 1030.90116 · doi:10.1023/A:1022162203161
[14] Jittorntrum, K., Osborne, M.R.: Strong uniqueness and second order convergence in nonlinear discrete approximation. Numer. Math. 34, 439–455 (1980) · Zbl 0486.65008 · doi:10.1007/BF01403680
[15] Lewis, A., Pang, J.S.: Error bounds for convex inequality systems. In: Crouzeix, J.-P., Martinez-Legaz, J.-E., Volle, M. (eds.) Generalized Convexity, Generalized Monotonicity: Recent Results, Proceedings of the Fifth Symposium on Generalized Convexity, Luminy, 1996, p. 75–110. Kluwer Academic Publishers, Dordrecht, The Netherlands (1997) · Zbl 0953.90048
[16] Li, W.: Sharp Lipschitz constants for basic optimal solutions and basic feasible solutions of linear programs. SIAM J. Control Optim. 32, 140–153 (1994) · Zbl 0792.90080 · doi:10.1137/S036301299222723X
[17] Li, C., Wang, X.: On convergence of the Gauss–Newton method for convex composite optimization. Math. Programming 91, 349–356 (2002) · Zbl 1049.90132 · doi:10.1007/s101070100249
[18] Mordukhovich, B.S.: Maximum principle in problems of time optimal control with nonsmooth constraints. J. Appl. Math. Mech. 40, 960–969 (1976) · Zbl 0362.49017 · doi:10.1016/0021-8928(76)90136-2
[19] Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation I/II. Springer, Berlin Heidelberg New York (2006)
[20] Mordukhovich, B.S., Shao, Y.: Nonsmooth sequential analysis in Asplund spaces. Trans. Amer. Math. Soc. 348, 1235–1280 (1996) · Zbl 0881.49009 · doi:10.1090/S0002-9947-96-01543-7
[21] Osborne, M.R., Womersley, R.S.: Strong uniqueness in sequential linear programming. J. Austral. Math. Soc. Ser. B 31, 379–384 (1990) · Zbl 0709.90091 · doi:10.1017/S0334270000006731
[22] Pang, J.S.: Error bounds in mathematical programming. Math. Programming Ser. B 79, 299–332 (1997) · Zbl 0887.90165
[23] Penot, J.P.: Optimality conditions in mathematical programming and composite optimization. Math. Programming 67, 225–245 (1994) · Zbl 0828.90137 · doi:10.1007/BF01582222
[24] Poliquin, R., Rockafellar, R.T., Thibault, L.: Local differentiability of distance functions. Trans. Amer. Math. Soc. 352, 5231–5249 (2000) · Zbl 0960.49018 · doi:10.1090/S0002-9947-00-02550-2
[25] Polyak, B.T.: Introduction to Optimization. Optimization Software, New York (1987) · Zbl 0708.90083
[26] Rockafellar, R.T.: Directional Lipschitzian functions and subdifferential calculus. Proc. London Math. Soc. 39, 331–355 (1979) · Zbl 0413.49015 · doi:10.1112/plms/s3-39.2.331
[27] Rockafellar, R.T., Wets, R.J.-B.: Variational Analysis. Springer, Berlin Heidelberg New York (1998)
[28] Rudin, W.: Functional Analysis. McGraw-Hill, New York (1973) · Zbl 0253.46001
[29] Shapiro, A.: On a class of nonsmooth composite functions. Math. Oper. Res. 28, 677–692 (2003) · Zbl 1082.90117 · doi:10.1287/moor.28.4.677.20512
[30] Studniarski, M., Ward, D.E.: Weak sharp minima: Characterizations and sufficient conditions. SIAM J. Control Optim. 38, 219–236 (1999) · Zbl 0946.49011 · doi:10.1137/S0363012996301269
[31] Womersley, R.S.: Local properties of algorithms for minimizing nonsmooth composite functions. Math. Programming 32, 69–89 (1985) · Zbl 0571.90084 · doi:10.1007/BF01585659
[32] Zalinescu, C.: Weak sharp minima, well-behaving functions and global error bounds for convex inequalities in Banach spaces. Proc. 12th Baikal Internat. Conf. on Optimization Methods and Their Appl. Irkutsk, Russia, pp. 272–284 (2001)
[33] Zalinescu, C.: Sharp estimates for Hoffman’s constant for systems of linear inequalities and equalities. SIAM J. Optim. 14, 517–533 (2003) · Zbl 1072.90028 · doi:10.1137/S1052623402403505
[34] Zheng, X.Y., Ng, K.F.: Hoffmans least error bounds for systems of linear inequalities. J. Global Optim. 30, 391–403 (2004) · Zbl 1082.90062 · doi:10.1007/s10898-004-7020-x
[35] Zheng, X.Y., Ng, K.F.: Error bound moduli for conic convex systems on Banach spaces. Math. Oper. Res. 29, 213–228 (2004) · Zbl 1082.90120 · doi:10.1287/moor.1030.0088
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.